# SDR DALA2024071107030

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 54,774 hours, 28,336 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 DAMAGED RUDDER HINGE ARM BR4 ATTACH HOLE #3. CORRECTIVE ACTION: REPAIRED PER ERA 619214-14. (0439775)
